Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

zanax withdrawl period

I was taking zanax for 18 months, two to three daily of 1mg.  Was never told by doctor regarding addictive qualities.  Never been addicted to anything, athelete my entire life.  Went back to prescribing doctor approx. 50 times during the 18 months with a variety of symptoms, major symptom body wide muscle twitching.  After spending thrity thousand dollars out of pocket, the light finally came on, zanax was causing the problem. (doctor couldn't figure it out?)  It's been 10 months off zanax, not taking any other meds, I stopped cold turkey.  10 moths later, still feel horrible; internal trembling, muscle twitching, fatigue, haed pressure.  Can anyone with similiar situation please let me know if my brain will ever return to normal.  I started taking zanax at the suggestion of my doctor due to my mom being diagnosed with lung cancer.  This drug is evil!!
Thank you  
4 Responses
Avatar universal
i suffer with the same problem. Not zanax but paxil. I tried to taper off 2 weeks ago but the withdrawal was so bad i had to start on it again to try a longer taper. I cant ansewr the question about how long it will take to recover but i know what your feeling. I was getting these strong dizzy sensations and swishing sounds in my head. And bad headaches. All of these drugs are terrible. Do they put something in them so you cant get off. But with you being off for 10 months and still have symptoms that worries me about coming off of paxil.I was put on it because they overlooked an ear infection i had and figured i had anxiety. Incompetent doctors what a system we have,
554422 tn?1220578966
Hi there,wow I just posted something about wanting to maybe get back on paxil.I had stopped years ago because my insurance had ran out..I stopped cold turkey with no problems!Wow I cant believe its been 10 months and your still having issues!Have you spoke to someone about this??
Avatar universal
its Xanax...
Avatar universal
Hey ive been taking 1 mg about 2 to no more then 4 a day....N i notice a huge difference when i dont take them...Between mentally n my body i feel so strange!! Ive been taking them for about 3 months now constanstly!! So i feel ya pain...I dont no if i need them or if i should slow down.....I take them for reoccuring ANXIETY!!!Dey damn sure do the job tho!!
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?